Alert archive / Ohio / Freeze Warnings in 2010

Freeze Warning 2, NWS Cleveland, OH

April 28, 20105 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this freeze warning at Apr 28, 2010, 3:01 PM EDT for 5 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Apr 29, 2010, 12:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 28, 2010, 3:01 PM EDT (19:01 UTC)
In effect from
Apr 29, 2010, 12:00 AM EDT
Expired
Apr 29, 2010, 3:56 AM EDT
In force
4 hr
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Geauga County, OH, Mahoning County, OH, Portage County, OH, Trumbull County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 98 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2010-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2010-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

512 
WWUS71 KCLE 281901
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
301 PM EDT WED APR 28 2010


OHZ013-014-022-023-033-PAZ002-003-290315-
/O.NEW.KCLE.FZ.W.0002.100429T0400Z-100429T1200Z/
GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...RAVENNA...
WARREN...YOUNGSTOWN...EDINBORO...MEADVILLE
301 PM EDT WED APR 28 2010

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY. 

SKIES WILL BE CLEAR OVERNIGHT TONIGHT AND WINDS WILL BE LIGHT.
CONDITIONS WILL BE IDEAL FOR TEMPERATURES TO DROP TO NEAR OR BELOW
FREEZING. IN ADDITION TO THE FREEZING TEMPERATURES...WIDESPREAD
FROST WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER
RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ003-006>012-017>021-027>032-036>038-047-089-PAZ001-290315-
/O.NEW.KCLE.FR.Y.0003.100429T0400Z-100429T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK-
SENECA-HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
NORTHERN ERIE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY...
TIFFIN...NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...
MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE
301 PM EDT WED APR 28 2010

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY. 

SKIES WILL BE CLEAR OVERNIGHT TONIGHT AND WINDS WILL BE LIGHT.
CONDITIONS WILL BE IDEAL FOR TEMPERATURES TO DROP INTO THE MID
30S...WITH WIDESPREAD AREAS OF FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

GARNET
2 follow-up statements
235 
WWUS71 KCLE 290256
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1056 PM EDT WED APR 28 2010

OHZ013-014-022-023-033-PAZ002-003-291100-
/O.CON.KCLE.FZ.W.0002.100429T0400Z-100429T1200Z/
GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...RAVENNA...
WARREN...YOUNGSTOWN...EDINBORO...MEADVILLE
1056 PM EDT WED APR 28 2010

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY. 

SKIES WILL BE CLEAR OVERNIGHT AND WINDS WILL BE LIGHT. BY 
DAYBREAK TEMPERATURES ARE EXPECTED TO BE NEAR OR BELOW FREEZING.
IN ADDITION TO THE FREEZING TEMPERATURES...WIDESPREAD FROST WILL
OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER
RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ003-006>012-017>021-027>032-036>038-047-089-PAZ001-291100-
/O.CON.KCLE.FR.Y.0003.100429T0400Z-100429T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK-
SENECA-HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
NORTHERN ERIE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY...
TIFFIN...NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...
MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE
1056 PM EDT WED APR 28 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY. 

SKIES WILL BE CLEAR OVERNIGHT AND WINDS WILL BE LIGHT. BY
DAYBREAK TEMPERATURES ARE EXPECTED TO RANGE IN THE MID 30S...WITH
WIDESPREAD AREAS OF FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
620 
WWUS71 KCLE 290756
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
356 AM EDT THU APR 29 2010

OHZ013-014-022-023-033-PAZ002-003-291200-
/O.CAN.KCLE.FZ.W.0002.000000T0000Z-100429T1200Z/
/O.EXA.KCLE.FR.Y.0003.000000T0000Z-100429T1200Z/
GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...RAVENNA...
WARREN...YOUNGSTOWN...EDINBORO...MEADVILLE
356 AM EDT THU APR 29 2010

...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. THE
FREEZE WARNING HAS BEEN CANCELLED. 

THE FREEZE WARMING ACROSS EXTREME NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA HAS BEEN CANCELLED AS TEMPERATURES ARE NOT EXPECTED
TO DIP BELOW FREEZING THIS MORNING. TEMPERATURES HOWEVER ARE
EXPECTED TO DIP INTO THE MIDDLE 30S THIS MORNING...WHICH WILL
ALLOW AREAS OF FROST TO DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

OHZ003-006>012-017>021-027>032-036>038-047-089-PAZ001-291200-
/O.CON.KCLE.FR.Y.0003.000000T0000Z-100429T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK-
SENECA-HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
NORTHERN ERIE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY...
TIFFIN...NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...
MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE
356 AM EDT THU APR 29 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES ARE EXPECTED TO
DIP INTO THE MID 30S THIS MORNING....WHICH WILL ALLOW WIDESPREAD
AREAS OF FROST TO DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at Apr 28, 1:15 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Apr 28, 1:15 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
115 PM EDT WED APR 28 2010

.SYNOPSIS...
HIGH PRESSURE...CENTERED OVER THE MISSISSIPPI VALLEY WILL EXTEND
NORTH THROUGH THE OHIO VALLEY TODAY AND THURSDAY. FRIDAY THE HIGH
WILL DRIFT OFF THE GEORGIA COAST WHILE LOW PRESSURE MOVES ACROSS
THE NORTHERN PLAINS. A COLD FRONT ASSOCIATED WITH THE LOW WILL MOVE
INTO THE AREA ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FROST ADVISORY REMOVED THIS MORNING. NO UPDATES TO THE FORECAST
THIS AFTERNOON.  CURRENT FORECAST ON TRACK

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
MODELS SHOW WARMER AIR BEGINNING TO MOVE INTO THE AREA AS THE
UPPER LOW MOVES EAST ALTHOUGH STILL WOULD EXPECT FROST TONIGHT.
BEST CHANCE FOR FROST WOULD BE EAST HALF OF THE AREA ALTHOUGH
PATCHY FROST STILL WILL BE APPROPRIATE WEST WITH CLEAR/MOSTLY
CLEAR SKIES. WILL LIKELY NEED A FROST HEADLINE FOR TONIGHT BUT
WILL ALLOW DAY SHIFT ANOTHER LOOK AND AVOID THE DOUBLE HEADLINE.
MORE SIGNIFICANT WARMING ON TAP FOR THURSDAY AND FRIDAY IN SWLY
FLOW AS THE HIGH MOVES OFF THE SERN COAST AND LOW PRESSURE MOVES
TO THE PLAINS. WILL BRING HIGHS NEAR 70 IN THE SWRN COUNTIES ON
THURSDAY WITH 60S MOST ELSEWHERE. FRIDAY 850 TEMPS MOVE INTO THE
MID TEENS WITH GOOD MIXING SO WOULD EXPECT MID...POSSIBLY UPPER
70S. GUIDANCE SUGGESTS INCREASING CLOUDINESS HOWEVER THE WARM
FRONT WILL BE TO OUR NORTHEAST AND THE AREA SHOULD BE SOLIDLY
WITHIN THE WARM SECTOR SO WOULD EXPECT SKIES TO BE PARTLY CLOUDY.
FRIDAY NIGHT WILL INCREASE CLOUDS FROM THE WEST. GFS SHOWS
INCREASING MOISTURE/LIFT IN GOOD 40-50KT SSWLY INFLOW OUT OF THE
GULF AHEAD OF AN APPROACHING COLD FRONT. WILL ALSO BRING IN CHANCE
POPS TO THE WEST GIVEN THE GULF TAP.

&&

.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
MODELS IN A BIT OF DISAGREEMENT THROUGH THE EXTENDED PERIOD. 00Z
GFS AND 00Z ECMWF BOTH SHOW UPPER LOW PRESSURE OVER ONTARIO/SASK.
AREA WITH SWLY INFLOW ACROSS THE AREA AHEAD OF A COLD FRONT.
MODELS DIFFER ON MOISTURE HOWEVER WITH THE ECMWF MORE MOIST
THAN THE GFS. WILL SIDE WITH THE ECMWF/HPC BLEND THROUGH THE
EXTENDED PERIOD. WILL HAVE CHANCE POPS SATURDAY AND SATURDAY NIGHT
INCREASING TO LIKELY SUNDAY WHEN MODELS SHOW A SHORT WAVE MOVING
THROUGH WITH A SURFACE LOW. NOT CONVINCED THINGS DRY OUT
COMPLETELY FOR MONDAY HOWEVER THE ECMWF SHOWS HIGH PRESSURE SHOULD
MOVE IN FOR TUESDAY.

&&

.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...

CUMULUS ARE DEVELOPING RAPIDLY AT MIDDAY NEAR AND DOWNWIND OF LAKE
ERIE WHERE LOW LEVEL MOISTURE IS SLIGHTLY HIGHER. SURFACE PRESSURE
GRADIENT IS STILL STRONG ENOUGH TO PERMIT WIND GUSTS TO AROUND 20
KNOTS EAST OF CLE TO CAK LINE DURING THE AFTERNOON. WITH HIGH
PRESSURE BUILDING IN TONIGHT CUMULUS WILL DISSIPATE BEFORE SUN SET
ALONG WITH GUSTY WINDS. VFR ON THURSDAY AS THE HIGH PRESSURE SLIPS
BY TO OUR EAST.

.OUTLOOK...NON VFR POSSIBLE SATURDAY AND SUNDAY.

&&

.MARINE...
THE CYCLONIC FLOW ACROSS LAKE ERIE WILL BEGIN TO SUBSIDE THIS
MORNING AS THE MAIN LOW PRESSURE OVER THE CANADIAN MARITIMES MOVES
FURTHER EASTWARD WELL INTO THE ATLANTIC OCEAN. THIS WILL RESULT IN
OUR WINDS DIMINISHING TO 10 TO 15 KNOTS OVER THE LAKE TODAY.
THE NORTHEAST WINDS WILL BECOME MORE NORTHWESTERLY EARLY TODAY. FOR
TONIGHT AND THURSDAY WINDS ARE EXPECTED TO BE LIGHT WESTERLY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...GARNET
SHORT TERM...TK
LONG TERM...TK
AVIATION...REL
MARINE...BC
Hazardous weather outlook, Apr 28, 12:32 PM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1232 PM EDT WED APR 28 2010

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-291645-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
1232 PM EDT WED APR 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-291645-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1232 PM EDT WED APR 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GARNET

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 3:01 PM EDTFrost AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more17 hr

Nearby

Freeze Warnings in Ohio, 2010Freeze Warnings in Pennsylvania, 2010Every freeze warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.